タケダ健康サイト

サイト内検索

Category 2 OTC medicines

GRELAN BIT
グレラン・ビット

CHARACTERISTICS

  • This medicine is an antipyretic analgesic containing ibuprofen and acetaminophen.
  • This medicine is highly effective for relieving menstrual pain, headache, and other pain.
  • It does not contain caffeine.
  • This medicine is a thin, small, and easy-to-take tablet, and acts fast.

INDICATIONS

  • Relief of painful menses (menstrual pain), headache, lower back pain, pain due to stiff shoulders, toothache, pain after tooth extraction, sore throat, earache, joint pain, neuralgia, muscular pain, contusion pain, bone fracture pain, sprain pain, traumatic pain
  • Relief of fever at the time of chills and fever

DOSAGE AND DIRECTIONS

Take the following amount of medicine without chewing with cold or lukewarm water. Avoid taking the medicine on an empty stomach.

Age One dose Daily dose
15 years or over 2 tablets Up to 3 times.
Intervals between doses should be 4 hours or longer.
Under 15 years Do not take.

Precautions regarding dosage and directions

  1. Please follow the recommended dosage and directions.
  2. How to take out a tablet

As shown in the figure (right), press the protruded portion of the PTP sheet with your finger to tear the aluminum foil and take out a tablet.
(If you swallow the PTP sheet by mistake, its sharp edges may perforate your esophagus, etc., resulting in serious complications.)

INGREDIENTS

In 6 tablets (maximum daily dose)

INGREDIENTS CONTENTS ACTIONS
Ibuprofen 450 mg Suppresses pain and reduces fever
Acetaminophen 195 mg

Inactive ingredients:

Corn starch, hydroxypropylcellulose

PRECAUTIONS FOR USE

What you should NOT do

(If you do not follow the precautions listed below, your current symptoms may worsen and you may be at an increased risk of side effects and accidents.)

  1. The following persons should not take this medicine:
    1. (1)Persons who have had allergies to this medicine or ingredients of this medicine
    2. (2)Persons who have had asthma after taking this medicine or other antipyretic analgesics or cold medications
    3. (3)Children under 15 years
    4. *(4)Pregnant women who are due within 12 weeks
  2. Do not take any of the following medicines while you take this medicine:
    Other antipyretic analgesics, cold medicines, sedating drugs
  3. Do not operate vehicles or machines after taking this medicine.
    (Sleepiness, etc. may appear.)
  4. Do not drink alcohol before or after taking this medicine.
  5. Do not take this medicine regularly for long periods.

Who should seek consultation

  1. The following persons should consult a physician, dentist, pharmacist, or registered salesperson** before taking this medicine:
    1. Persons under treatment by a physician or dentist
    2. Women who are or may be pregnant
    3. Women who are breastfeeding
    4. Elderly persons
    5. Persons who have had allergies to medicines or something
    6. Persons diagnosed with the following conditions:
      Heart disease, kidney disease, liver disease, systemic lupus erythematodes, mixed connective-tissue disease
    7. Persons who have had the following diseases:
      Gastric and duodenal ulcer, ulcerous colitis, Crohn's disease
  2. Stop taking this medicine immediately and consult a physician, pharmacist, or registered salesperson if the following symptoms appear after taking this medicine because they might be side effects of the medicine. Take this leaflet with you.
    Affected area Symptoms
    Skin Rashes, redness, itching, and bruises appear.
    Digestive organs Nausea, vomiting, loss of appetite, stomach discomfort, stomachache, stomatitis, heartburn, heaviness in the stomach, gastrointestinal bleeding, abdominal pain, diarrhea, blood in stools
    Neuropsychiatric system Dizziness, headache
    Circulatory organs Palpitations
    Respiratory system Shortness of breath
    Others Blurred vision, buzzing in the ear, swelling, swelling of the eyelids, nose bleeding, bleeding of the gums, difficulty in stopping bleeding, bleeding, back pain, excess body temperature decrease, heaviness of the body

    In rare cases, serious symptoms might occur. In such a case, immediately consult a physician.

    Names of symptoms Symptoms
    Shock
    (Anaphylaxis)
    Symptoms such as itching of the skin, urticaria, hoarseness, sneezing, itching of the throat, breathing difficulties, palpitations, and clouded consciousness will appear immediately after taking the medicine.
    Mucocutaneous ocular syndrome (Stevens-Johnson syndrome), toxic epidermal necrolysis, acute generalized exanthematous pustulosis Symptoms such as high fever, hyperemia of the eyes, eye discharge, ulceration of the lips, sore throat, rashes and redness of a large area of the skin, small rashes (small pustules) on reddened skin, heaviness of the whole body, and no appetite persist or suddenly worsen.
    Hepatic function disorder Symptoms such as fever, itching, rashes, jaundice (yellowing of the skin and white part of the eye), brown urine, heaviness of the whole body, and loss of appetite will appear.
    Renal disorder Symptoms such as fever, rashes, swelling of the whole body, heaviness of the whole body, joint pain (feeling pain in the joints), and diarrhea will appear.
    Aseptic meningitis Symptoms such as severe headache with stiffness of the neck, fever, and nausea/vomiting will appear. (These symptoms have been particularly reported in persons diagnosed with systemic lupus erythematosus or mixed connective tissue disease.)
    Interstitial pneumonia When you go upstairs or exert yourself too much, symptoms such as shortness of breath, breathing difficulties, dry cough, and fever will appear. They will appear suddenly and persist.
    Asthma Symptoms such as wheezing during breathing, and breathing difficulties will appear.
    Hypoplastic anemia Symptoms such as bruising, nose bleeding, bleeding gums, fever, pale skin or membranes, feeling of fatigue, palpitations, shortness of breath, feeling ill, dizziness, and blood in the urine will appear.
    Agranulocytosis Symptoms such as sudden high fever, chills, and sore throat will appear.
  3. Stop taking this medicine and consult a physician, pharmacist, or registered salesperson if the following symptoms appear after taking this medicine and continue or worsen. Take this leaflet with you.
    Constipation, sleepiness
  4. Stop taking this medicine and consult a physician, dentist, pharmacist, or registered salesperson if symptoms do not improve after taking this medicine five to six times. Take this leaflet with you.

**Registered salesperson: person who has the license to sell OTC medicines except Category 1.

PRECAUTIONS FOR STORAGE AND HANDLING

  1. Store in a dry, cool place away from direct sunlight.
  2. Keep out of the reach of children.
  3. To prevent improper use or loss of quality, do not transfer the medicine to another container.
  4. Do not take this medicine after the expiration date.